# SDR CALA2023092502870

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004820303
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SHAPE SILL HAS CORROSION PER NR 9298803 / 32609 GEN BY V 061680 RMVD AND RPLDE SHAPE SILL ON R-2 DOOR SILL IAW SRM 51-42-11/001 AND 53-41-69-02-A BY  MECH V906030 INSP BY V921658
